# SDR DL72L962767

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 42,743 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

REJECTED TAKOFF DUE TO NOISE OF COMPRESSOR STALL, FOLLOWED BY ENG FAIL LIGHTS.  STRONG CROSS WIND AT 70 DEGS OF 19 KNTS OCCURED PRIOR TO TAKE OFF AIRSPEED INDICATION.  INSPECTED 1, 2, AND 3 ENGINE INTAKE AND EXHAUSTS, RAN ENGINES PER P.F.H.B.  4-0-7-7 ALL PARAMETERS NORMAL.
